On dynamical properties of multidimensional diffeomorphisms from Newhouse regions: I

S. V. Gonchenko, L. P. Shilnikov, D. V. Turaev

Research output: Contribution to journalArticlepeer-review

39 Scopus citations

Abstract

The phenomenon of the generic coexistence of infinitely many periodic orbits with different numbers of positive Lyapunov exponents is analysed. Bifurcations of periodic orbits near a homoclinic tangency are studied. Criteria for the coexistence of infinitely many stable periodic orbits and for the coexistence of infinitely many stable invariant tori are given.

Original languageEnglish
Pages (from-to)923-972
Number of pages50
JournalNonlinearity
Volume21
Issue number5
DOIs
StatePublished - 1 May 2008

Fingerprint

Dive into the research topics of 'On dynamical properties of multidimensional diffeomorphisms from Newhouse regions: I'. Together they form a unique fingerprint.

Cite this